Translator Disclaimer
September, 2010 On some maximal multipliers in $L^p$
Ciprian Demeter
Rev. Mat. Iberoamericana 26(3): 947-964 (September, 2010).

Abstract

We extend an $L^2$ maximal multiplier result of Bourgain to all $L^p$ spaces, $1 < p < \infty$.

Citation

Download Citation

Ciprian Demeter . "On some maximal multipliers in $L^p$." Rev. Mat. Iberoamericana 26 (3) 947 - 964, September, 2010.

Information

Published: September, 2010
First available in Project Euclid: 27 August 2010

zbMATH: 1209.42004
MathSciNet: MR2789371

Subjects:
Primary: 42A45

Rights: Copyright © 2010 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.26 • No. 3 • September, 2010
Back to Top